American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Eugen Mihailescu and Mariusz Urbański. Hausdorff Dimension of the Limit Set of Countable Conformal Iterated Function Systems with Overlaps. Contemporary Mathematics 600 (2013) 273-289.
Book volume table of contents
View Article: PDF

[2] Omri M. Sarig. Symbolic dynamics for surface diffeomorphisms with positive entropy. J. Amer. Math. Soc. 26 (2013) 341-426.
Abstract, references, and article information
View Article: PDF

[3] Neil Dobbs. Measures with positive Lyapunov exponent and conformal measures in rational dynamics. Trans. Amer. Math. Soc. 364 (2012) 2803-2824.
Abstract, references, and article information
View Article: PDF

[4] Christian Wolf. On barycenter entropy for rational maps. Contemporary Mathematics 573 (2012) 233-244.
Book volume table of contents
View Article: PDF

[5] Leonid A. Bunimovich. Fair dice-like hyperbolic systems. Contemporary Mathematics 567 (2012) 79-87.
Book volume table of contents
View Article: PDF

[6] Raúl Ures. Intrinsic ergodicity of partially hyperbolic diffeomorphisms with a hyperbolic linear part. Proc. Amer. Math. Soc. 140 (2012) 1973-1985.
Abstract, references, and article information
View Article: PDF

[7] Jung-Chao Ban and Chih-Hung Chang. Factor map, diamond and density of pressure functions. Proc. Amer. Math. Soc. 139 (2011) 3985-3997. MR 2823044.
Abstract, references, and article information
View Article: PDF

[8] Eugen Mihailescu and Mariusz Urbański. Hausdorff dimension of the limit set of conformal iterated function systems with overlaps. Proc. Amer. Math. Soc. 139 (2011) 2767-2775. MR 2801617.
Abstract, references, and article information
View Article: PDF

[9] Johannes Jaerisch and Marc Kesseböhmer. Regularity of multifractal spectra of conformal iterated function systems. Trans. Amer. Math. Soc. 363 (2011) 313-330. MR 2719683.
Abstract, references, and article information
View Article: PDF

[10] Volker Mayer and Mariusz Urbanski. Thermodynamical formalism and multifractal analysis for meromorphic functions of finite order. Memoirs of the AMS 203 (2010) MR 2590263.
Book volume table of contents

[11] Jungchao Ban, Yongluo Cao and Huyi Hu. The dimensions of a non-conformal repeller and an average conformal repeller. Trans. Amer. Math. Soc. 362 (2010) 727-751. MR 2551504.
Abstract, references, and article information
View Article: PDF

[12] Katrin Gelfert and Christian Wolf. Topological pressure via saddle points. Trans. Amer. Math. Soc. 360 (2008) 545-561. MR 2342015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Mark Pollicott and Richard Sharp. Angular self-intersections for closed geodesics on surfaces. Proc. Amer. Math. Soc. 134 (2006) 419-426. MR 2176010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Mark Pollicott. Hausdorff dimension and asymptotic cycles. Trans. Amer. Math. Soc. 355 (2003) 3241-3252. MR 1974685.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Mariusz Urbanski. Measures and dimensions in conformal dynamics. Bull. Amer. Math. Soc. 40 (2003) 281-321. MR 1978566.
Abstract, references, and article information
View Article: PDF

[16] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Christian Wolf. On measures of maximal and full dimension for polynomial automorphisms of $\mathbb{C}^2$. Trans. Amer. Math. Soc. 355 (2003) 3227-3239. MR 1974684.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Omri Sarig. Existence of Gibbs measures for countable Markov shifts. Proc. Amer. Math. Soc. 131 (2003) 1751-1758. MR 1955261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Thierry Bousch and Jean Mairesse. Asymptotic height optimization for topical IFS, Tetris heaps, and the finiteness conjecture. J. Amer. Math. Soc. 15 (2002) 77-111. MR 1862798.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] L. Barreira and B. Saussol. Variational principles and mixed multifractal spectra. Trans. Amer. Math. Soc. 353 (2001) 3919-3944. MR 1837214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Peter Walters. Convergence of the Ruelle operator for a function satisfying Bowen's condition. Trans. Amer. Math. Soc. 353 (2001) 327-347. MR 1783787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Renaud Leplaideur. Local product structure for Equilibrium States. Trans. Amer. Math. Soc. 352 (2000) 1889-1912. MR 1661262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1